Anyone find Zoloft more motivating than Effexor? Any weight gain? (it made me insomniac with psychosis 20 years ago). But meds often act differently over time. I've already done trials (some multiple times) of:
Prozac (lethargic), Celexa (fatigue/apathy), Lexapro (similar to prozac), Cymbalta (vigilance/restlessness legs, but dissociative mind/feeling), Wellbutrin (no effect), Trintillex (no effect), Remeron (sedating/+appetite), Notryptaline (don't recall), Abilify (++appetite, RLS), ..Doc won't RX MAOIs and says that TCAs typically more sedating effects.
Basically, I don't want to take more than 3 meds (keeping with Lamictal & Ritalin). I want to avoid A/Ps...I like the calming feeling of Prozac & Effexor, but it's as if I am in this fuzzy cloud and I can't move or do anything, comfortably numb. Totally apathetic, in addition to sexual dysfunction, maybe my dosage is wrong. I'm also considering Viibryd, but don't know if it works on Serotonin...?
I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess.
Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
Hey everyone. I’ve been in a bad way for 4 1/2 years when remeron stopped working for sleep and sudden onset OCD (ruminating thinking, intrusive thoughts, looping songs), treatment resistant insomnia, anxiety- stick in fight flight, panic, 24/7 derealization, brain fog and dizziness set in. Over time with symptoms not going away, depression set in.
Obviously my meds were not working. I am on day 11 off Zoloft/remeron after a long taper. I and am wondering when these meds will completely be out of my system. Am I out of the woods yet? Or could withdrawal still jet hard? I’m hoping these meds are part of my problem and some of this hell I’ve been going through will get better.
I have felt bad since discontinuation, but I always feel awful, so not sure what’s what. How long does withdrawal typically last?
I’m still on 5 mg lorazepam a day (I know that’s a lot and plan to start weaning when I’m ready) 20 mg geodon X2 and 2 mg prazosin.
Wondering if my meds could be doing this to me?
Ive been on Zoloft for over 14 years, remeron for 8 1/2 years, lorazepam for 8 1/2 years and geodon for 11 1/2 years.
As mentioned, I have been wanting to get off Zoloft/remeron (really all my meds) and have been weaning for months off these two, but have been scared to pull the plug. After reading about MAOI’s, which I have never taken and talking to the doctor, I decided to stop to give me the opportunity to try Nardil, but I’m wondering if less is more may be the ticket for me and maybe I should hold off on trying Nardil. I just don’t know.
"merry holidays" (lol). So here's my current state of play. There are a lot of variables in play which is something I strive to avoid but then life (and things like not getting divorced or fired) get in the way:
I'm tapering off of Wellbutrin XL. It's 6 days since my last 75mg XL dose (before you cry "it doesn't come in 75mg doses!" I was taking 300mg WB XL / 4. Not ideal, but such is life). I'm tapering off of Mirapex. I've been on 0.125mg since the 14th (10 days). I started L-Methylfolate at 10mg (perhaps foolishly - that's a high dose) on the 16th (8 days ago) on the basis that I might have MTHFR mutations. I am shortly getting MTHFR tests done. I started Rexulti 0.5mg 19th (5 days ago). This was reduced to 0.25mg on the 22nd (2 days ago. See below as to why). In summary, a whole shitload of changes all happening in parallel which is exactly what I try to avoid but as I said, shit happens.
So here's the real deal. For the last month at least I've been experiencing incapacitating anxiety. The kind that has you in the foetal position in bed, waves of anxiety radiating out from your gut/stomach to each limb. Physical weakness, shaking, incoherence, the works.
Naughtily I'd previously ordered Valium online an less-naughtily I've got 0.5mg Ativan off of my PDoc. Neither touches the anxiety. This a.m. I tried 25mg Valium and 1mg Ativan and collectively they helped maybe 10%. I was still completely dysfunctional.
The only thing I've found so far that helps substantially is 2+ large whiskies. Within 20 mins of taking them, I feel human, capable, anxiety-free and "alive". Not high or anything - just "human".
Without context, that sounds terrible and the easy reply is "you are an alcoholic, go get treatment". But that's BS. Why? because:
15 years ago I went 18 months dry and it didn't help at all. I was more depressed overall from missing out on all the social engagements. (I was like 25). In Feb I went inpatient where they declared my alcohol intake "the problem", made me abstain for 3+ months and guess what? it didn't help my depression at all I don't wake up crazying alcohol I don't want to drink alcohol I've taken many, many other med regimens where this incredible anxiety is not present e.g. SSRI's , TCA's, MAOI's. It seems something particular to either (or both Wellbutrin and Mirapex). As of tonight I'm dropping the Mirapex, even though it's a tiny dose and my PDoc wanted me to remain upon it. Tough shit.
As of today I dropped my L-methylfolate intake from 10mg to 2.5mg since I've read that a long-term starvation of L-methylfolate (such as my postulated situation), followed by a "downpour" of l-methylfolate can make you feel even worse. So I'm toning that down.
Finally, my questions:
why is it that only the alcohol is relieving this incapacitating, incredible 10/10 strength anxiety? (and I have 20+ years of anxiety to know when anxiety is worth a 10/10 rating) am I exhibiting alcoholic tendencies? i.e. am I an alcoholic are my proposed actions (dropping L-methylfolate dose, stopping Mirapex, reducing Rexulti dose) along the right tracks? any other advice? Curled up in bed throughout Christmas, in bed, with 2 young kids is killing me. Concurrently so is the prospect of requiring alcoholic rehab.
Some subjective insight would be a golden Christmas present from you to me.
Thank you, Pete